# SDR ASOA2014072510971

- Difficulty date: July 7, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 33,829 hours, 30,495 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 310-320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CABIN FLOOR SUPPORT CORRODED FROM BS 310 - 320.   R & R  IAW SRM 51-42-13-00 AND DWG 601R38670.
